English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The DG-category of secondary cohomology operations

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235259

Frankland,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1811.08077.pdf
(Preprint), 386KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Frankland, M. (2020). The DG-category of secondary cohomology operations. Applied Categorical Structures, 28(6), 877-905. doi:10.1007/s10485-020-09601-1.


Cite as: http://hdl.handle.net/21.11116/0000-0006-BC49-5
Abstract
We study track categories (i.e., groupoid-enriched categories) endowed with additive structure similar to that of a 1-truncated DG-category, except that composition is not assumed right linear. We show that if such a track category is right linear up to suitably coherent correction tracks, then it is weakly equivalent to a 1-truncated DG-category. This generalizes work of the first author on the strictification of secondary cohomology operations. As an application, we show that the secondary integral Steenrod algebra is strictifiable.